# SDR SWAA2020102623696

- Difficulty date: October 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CRACKED BS 927-947 RBL 21 WL 165.  REMOVED AFT CARGO INTERCOSTAL BS 927-947 LOCATED AND DRILLED NEW INTERCOSTAL, IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0.  OK TO INSTALL 7191U 15OCT20 1035C 15OCT20 INSP 52 15OCT20.  INSTALLED AFT CARGO NEW INTERCOSTAL AT BS 927-947, IAW SRM 51-40-02-0G-0; DWG 147A7500 7191U 15OCT20.
